# SDR SWIA202054532

- Difficulty date: October 30, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD STOWAGE AFT OUTBOARD FLOOR MOUNT CORRODED.  C-CHECK RO 12/05/2020.  BLENDED OUT CORROSION ON THE WARDROBE FLOOR DOUBLER AFT OUTBOARD LOCATION, REF CRJ 200 SRM.  FOUND OUT OF LIMITS, REF CRJ 200 SRM.  INSTALLED A NEW FLOOR DOUBLER, REF DRAWING AND CRJ 200 SRM, SKY CARD COMPLIED WITH.
